Academic Journals Database
Disseminating quality controlled scientific knowledge

Constructive Proof of Brouwer's Fixed Point Theorem for Sequentially Locally Non-constant and Uniformly Sequentially Continuous Functions

ADD TO MY LIST
 
Author(s): Yasuhito Tanaka

Journal: IAENG International Journal of Applied Mathematics
ISSN 1992-9978

Volume: 42;
Issue: 1;
Start page: 1;
Date: 2012;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page
Why do you need a reservation system?      Affiliate Program